# SDR REXA2019011100065

- Difficulty date: January 11, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N8869B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7869
- Aircraft time: 30,507 hours, 28,125 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 60033052145
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PANEL ABOVE NOSE HYDRAULIC COMPARTMENT CRACKED AT DOOR LATCH. REPAIRED SKIN PNL ABOVE NOSE HYDRAULIC COMPARTMENT @ DOOR LATCH IAW EA 253-08205.
